# SDR GTIA2021030435621

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 20,857 hours, 9,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP.-R+R AFT MEGAPHONE IAW  SPIRIT DRAWING NUMBER A320-EMER-EQUIP SHEET 1, 2, OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME.
